# SDR MASA200800193

- Difficulty date: March 8, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 24,930 hours, 20,250 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 864202
- Part serial: B26585
- Condition: Faulty
- Location: Pax Door
- Part time: 9,645 hours, 9,016 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7226 ORD-LAN - PAX DOOR MASTER WARNING MESSAGE IN FLIGHT.  REMOVED AND REPLACED SWITCH S102MB AND REPAIRED WIRING, OPS CHECK GOOD.
